Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Evaluations of initial ideals and Castelnuovo-Mumford regularity
HTML articles powered by AMS MathViewer

by Ngô Viêt Trung PDF
Proc. Amer. Math. Soc. 130 (2002), 1265-1274 Request permission

Abstract:

This paper characterizes the Castelnuovo-Mumford regularity by evaluating the initial ideal with respect to the reverse lexicographic order.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13D02, 13P10
  • Retrieve articles in all journals with MSC (1991): 13D02, 13P10
Additional Information
  • Ngô Viêt Trung
  • Affiliation: Institute of Mathematics, Box 631, Bò Hô, Hanoi, Vietnam
  • MR Author ID: 207806
  • Email: nvtrung@hn.vnn.vn
  • Received by editor(s): May 19, 2000
  • Received by editor(s) in revised form: October 29, 2000
  • Published electronically: October 5, 2001
  • Additional Notes: The author was partially supported by the National Basic Research Program of Vietnam.
  • Communicated by: Wolmer V. Vasconcelos
  • © Copyright 2001 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 1265-1274
  • MSC (1991): Primary 13D02, 13P10
  • DOI: https://doi.org/10.1090/S0002-9939-01-06216-5
  • MathSciNet review: 1879946